# SDR 07FDEA03011

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,569 hours, 19,790 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Part number: A52378014204
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO DOOR SKIN PANEL (AROUND THE DOOR HANDLE), OUTSIDE.  REPAIR PERFORMED BY BLEND OUT UNTIL CORROSION REMOVAL IAW EA 6-5234-103310 AND RAS/DABRE/7006925/2006 ISS "A".
